File Download
  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Some new nonlinear weakly singular integral inequalities of wendroff type with applications

TitleSome new nonlinear weakly singular integral inequalities of wendroff type with applications
Authors
Issue Date2008
PublisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.com
Citation
Journal Of Inequalities And Applications, 2008, v. 2008, article no. 909156 How to Cite?
AbstractSome new weakly singular integral inequalities of Wendroff type are established, which generalized some known weakly singular inequalities for functions in two variables and can be used in the analysis of various problems in the theory of certain classes of integral equations and evolution equations. Application examples are also given.
Persistent Identifierhttp://hdl.handle.net/10722/58948
ISSN
2010 Impact Factor: 0.879
2015 SCImago Journal Rankings: 0.478
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorCheung, WSen_HK
dc.contributor.authorMa, QHen_HK
dc.contributor.authorTseng, Sen_HK
dc.date.accessioned2010-05-31T03:40:11Z-
dc.date.available2010-05-31T03:40:11Z-
dc.date.issued2008en_HK
dc.identifier.citationJournal Of Inequalities And Applications, 2008, v. 2008, article no. 909156en_HK
dc.identifier.issn1025-5834en_HK
dc.identifier.urihttp://hdl.handle.net/10722/58948-
dc.description.abstractSome new weakly singular integral inequalities of Wendroff type are established, which generalized some known weakly singular inequalities for functions in two variables and can be used in the analysis of various problems in the theory of certain classes of integral equations and evolution equations. Application examples are also given.en_HK
dc.languageengen_HK
dc.publisherSpringerOpen. The Journal's web site is located at http://www.journalofinequalitiesandapplications.comen_HK
dc.relation.ispartofJournal of Inequalities and Applicationsen_HK
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleSome new nonlinear weakly singular integral inequalities of wendroff type with applicationsen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=1025-5834&volume=2008, Art. ID 909156&spage=13 pages&epage=&date=2008&atitle=Some+New+Nonlinear+Weakly+Singular+Integral+Inequalities+of+Wendroff+Type+with+Applicationsen_HK
dc.identifier.emailCheung, WS:wscheung@hkucc.hku.hken_HK
dc.identifier.authorityCheung, WS=rp00678en_HK
dc.description.naturepublished_or_final_version-
dc.identifier.doi10.1155/2008/909156en_HK
dc.identifier.scopuseid_2-s2.0-55849127114en_HK
dc.identifier.hkuros154032en_HK
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-55849127114&selection=ref&src=s&origin=recordpageen_HK
dc.identifier.volume2008en_HK
dc.identifier.spagearticle no. 909156-
dc.identifier.epagearticle no. 909156-
dc.identifier.isiWOS:000260463600001-
dc.publisher.placeGermanyen_HK
dc.identifier.scopusauthoridCheung, WS=7202743118en_HK
dc.identifier.scopusauthoridMa, QH=8426630700en_HK
dc.identifier.scopusauthoridTseng, S=7201711635en_HK

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats